On the Shapes of Vertex Subsets of Hypercubes That Minimize Their Boundary "jointly worked"

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)109-117
Number of pages9
JournalRIMS Kokyuroku
Issue number1166
Publication statusPublished - 2000

Cite this

On the Shapes of Vertex Subsets of Hypercubes That Minimize Their Boundary "jointly worked". / Jinbo, Shuuji.

In: RIMS Kokyuroku, No. 1166, 2000, p. 109-117.

Research output: Contribution to journalArticle

@article{9f8c39d27cc54064a93459d572206f84,
title = "On the Shapes of Vertex Subsets of Hypercubes That Minimize Their Boundary {"}jointly worked{"}",
author = "Shuuji Jinbo",
year = "2000",
language = "English",
pages = "109--117",
journal = "RIMS Kokyuroku",
number = "1166",

}

TY - JOUR

T1 - On the Shapes of Vertex Subsets of Hypercubes That Minimize Their Boundary "jointly worked"

AU - Jinbo, Shuuji

PY - 2000

Y1 - 2000

M3 - Article

SP - 109

EP - 117

JO - RIMS Kokyuroku

JF - RIMS Kokyuroku

IS - 1166

ER -